MAUDE Adverse Event Report: ARTHREX, INC. DYNANITE PIP - BENT 14MM - W/INSTR; SMOOTH FIXATION PIN

ARTHREX, INC. DYNANITE PIP - BENT 14MM - W/INSTR; SMOOTH FIXATION PIN
Model Number DYNANITE PIP - BENT 14MM - W/INSTR
Medical Device Problem Code Defective Device (2588)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/03/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This 3500a record is submitted to comply with an fda 483 inspectional observation issued to arthrex inc on may 5, 2023.Arthrex has reassessed the reportability decisions made on historical complaint records using revised criterion.This 3500a document is a result of the reassessment.The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The probable cause of the event could not be determined from the information available and without device evaluation.As no further investigation was able to be performed no change in harm was identified.This complaint will be included in trending per (b)(4).
 
Event or Problem Description
On 1/4/2023, it was reported by a sales representative via email that the 3.0mm proximal drill bit from an ar-4158ds-14b dynanite pip kit, did not fit over the k-wire.Another kit was opened and the new 3.0mm drill bit was used with the k-wire from the previous kit.This was discovered during a hammertoe procedure on (b)(6) 2023.Case was completed successfully, and no further issues has been reported.

Brand Name
DYNANITE PIP - BENT 14MM - W/INSTR
Common Device Name
SMOOTH FIXATION PIN
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key19457345
Report Number1220246-2024-04807
Device Sequence Number7972625
Product Code HTY
UDI-Device Identifier00888867310001
UDI-Public00888867310001
Combination Product (Y/N)N
Initial Reporter StateCO
Initial Reporter CountryUS
PMA/510(K) Number
K190287
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial
Report Date (Section B) 06/04/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberDYNANITE PIP - BENT 14MM - W/INSTR
Device Catalogue NumberAR-4158DS-14B
Device Lot Number15003688
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/04/2023
Initial Report FDA Received Date06/04/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/20/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown